MathSciNet Relay Station
MathSciNet bibliographic data
MR2207601 65M70
Jackiewicz, Z.; Zubik-Kowal, B. Spectral collocation and waveform relaxation methods for nonlinear delay partial differential equations. Appl. Numer. Math. 56 (2006), no. 3-4, 433–443.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement